# SDR 2025FA0000782

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: General aviation
- Aircraft: N396HA
- Make and model: Hughes 369HS
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Part number: F5347570521600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REG: N396HA, AIRCRAFT MSN 1488. BULK CARGO DOOR ENTRANCE CUTOUT LOWER EDGE FILLER FOUND WITH 4 OFF LOCATION CORRODED. MEASURING 30X15MM, 25X10MM,20X20MM AND 10X10MM.
